# SDR EE4Y2000001

- Difficulty date: April 19, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N621AC
- Make and model: Boeing 737230
- Aircraft serial: 23156
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Part time: 30,933 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION, FOUND SKIN WITH OIL CAN DAMAGE AT BS 331 BETWEEN STR 24R AND STR 25R.  REASON FOR THIS DAMAGE WAS UNKNOWN.  (X)
